Generic solvability for the 3-D Navier-Stokes equations with nonregular force
MetadataShow full metadata
We show that the existence of global strong solutions for the Navier-Stokes equations with nonregular force is generically true. Similar results for equations without the nonregular force have been obtained by Fursikov . Our main tools are the Galerkin method and estimates on its solutions.
CitationLee, J. (2004). Generic solvability for the 3-D Navier-Stokes equations with nonregular force. Electronic Journal of Differential Equations, 2004(78), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.